# SDR REXA2013051100800

- Difficulty date: May 11, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM SPLICE CORRODED.  REMOVED & REPLACED STA 280 BEAM CENTER SPLICE IAW CRJ 900 SRM 51-42-06 & 51-40-11.  P/N CC670-34095-35.
